# SDR JJBA20190714015

- Difficulty date: July 14, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N17169
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500844
- Aircraft time: 34,192 hours, 22,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 37096
- Condition: Discharged
- Location: Cabin
- Part time: 4,162 hours, 3,900 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHTS LT AND RT SIDE CENTER FAIRINGS AND EXIT LOCATOR AT EXIT ROW (CEILING) INOPERATIVE. R&R BATTERY POWER SUPPLY #4. OPS CHECK SAT.
